Linearizing some /2 actions on affine space
Compositio Mathematica, Tome 76 (1990) no. 1-2, p. 243-245
@article{CM_1990__76_1-2_243_0,
     author = {Jurkiewicz, Jerzy},
     title = {Linearizing some $\mathbb {Z} / 2\mathbb {Z}$ actions on affine space},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {243-245},
     zbl = {0717.14022},
     mrnumber = {1078864},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_243_0}
}
Jurkiewicz, Jerzy. Linearizing some $\mathbb {Z} / 2\mathbb {Z}$ actions on affine space. Compositio Mathematica, Tome 76 (1990) no. 1-2, pp. 243-245. http://www.numdam.org/item/CM_1990__76_1-2_243_0/

[B] Bass, H., Algebraic group actions on affine spaces. Group actions on rings. Contemporary Mathematics, Vol. 43 (1985), AMS, 1-24. | MR 810640 | Zbl 0587.14031

[J] Jurkiewicz, J., On the linearization of actions of linearly reductive groups; Commentari Mathematici Helvetici 64 (1989) 508-513. | MR 998861 | Zbl 0698.14053

[K] Kraft, H., Algebraic group actions on affine spaces. Geometry today, Progress in Mathematics. Birkhäuser 1984, 251-266. | MR 895157 | Zbl 0608.14035

[S] G.V. Schwarz, Exotic algebraic group actions, preprint.

[K + F] Kraft, H. and Schwarz, G.V., Reductive group actions on affine spaces with one-dimensional quotient. To appear in Contemporary Mathematics, Proceedings of the Conference on Group Actions and Invariant Theory, Montreal 1988. | MR 1021284 | Zbl 0704.14039